# SDR 2005UALA01001

- Difficulty date: September 20, 2005
- Submitted: September 27, 2005
- Operation: Air carrier
- Aircraft: N825UA
- Make and model: Airbus A319-131
- Aircraft serial: 980
- Aircraft time: 22,611 hours, 8,599 cycles
- Engine: Iae V2522A5
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 321454
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

CABIN EMERGENCY LIGHT TEST FAILS: EPSU INT LOADS AFT L AND EPSU BATTERY R.  REPLACED AFT EPSU 13WL PER MM 33-51-38 AND BATTERY PACK FOR RIGHT MID POWER SUPPLY.
